Journal of Nonlinear Mathematical Physics

Volume 13, Issue 1, February 2006, Pages 111 - 116

The Transition of 2-Dimensional Solitons to 1-Dimensional Ones on Hexagonal Lattices

Authors
Betti HARTMANN, Wojtek J ZAKRZEWSKI
Corresponding Author
Betti HARTMANN
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.1.9How to use a DOI?
Abstract
We study solitons arising in a system describing the interaction of a two-dimensional discrete hexagonal lattice with an additional electron field (or, in general, an exciton field). We assume that this interaction is electron-phonon-like. In our previous paper [4] we have studied the existence of two-dimensional solitons and have found that these solitons exist only if the electron-phonon coupling constant is sufficiently large. In this paper, we report the results of our investigation for small values of this constant, close to its critical value for the existence of solitons. We find that as the coupling decreases the soliton gets very broad and then becomes effectively one-dimensional.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 1
Pages
111 - 116
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.1.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Betti HARTMANN
AU  - Wojtek J ZAKRZEWSKI
PY  - 2006
DA  - 2006/11
TI  - The Transition of 2-Dimensional Solitons to 1-Dimensional Ones on Hexagonal Lattices
JO  - Journal of Nonlinear Mathematical Physics
SP  - 111
EP  - 116
VL  - 13
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.1.9
DO  - https://doi.org/10.2991/jnmp.2006.13.1.9
ID  - HARTMANN2006
ER  -